Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On Crestor. Serum billirubin, serum phosephatase abnormal. Had heart surgery. Explain situation?

i am on Crestor 10 mg ..daily and i just received my liver function test where by theSerum Billirubin 39 Umol/L...Serum alkaline phosephatase 116 U/l..i do went heart surgery operation in year 1994..four by pass were needed..i do also take metfomine 1 twice daily and also aspirin 75mg can i decrease the bilirubin ..
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It may indicate certain liver damage caused mostly by fatty liver or viral hepatitis so rule out these 2 first.
The most common liver disorders is fatty liver which can be found in healthy people, but usually is resulting from elevated blood lipids, overweight and elevated blood sugar. If ultrasounds didnt find anything and viral markers are negative then you have no reason to be concerned. YOu should treat it by changing dietary and lifestyle habits. Do exercise, avoid alcohol, smoking, fats, fast food and carbonated drinks. Eat more fruit and vegetables, boiled meat and follow some of hepatoprotective diets. Findings usually improves on such measures. If not, then some medicines can be prescribed, but I suggest to go step by step. If you dont have any symptoms then this is just slight and reversible liver damage.

Wish you good health.Regards
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor